教授
教授
當前位置: 首頁 » 師資隊伍 » 教授 » 教授

趙愛民

時間:2020-07-11 | 來源:

<button id="6ssmg"><td id="6ssmg"></td></button>
  • <td id="6ssmg"></td>
    <td id="6ssmg"><button id="6ssmg"></button></td>
  • <td id="6ssmg"></td><td id="6ssmg"><button id="6ssmg"></button></td>
  • <table id="6ssmg"></table><td id="6ssmg"></td><td id="6ssmg"><button id="6ssmg"></button></td><table id="6ssmg"></table>
    <td id="6ssmg"><button id="6ssmg"></button></td>
  • <table id="6ssmg"></table><li id="6ssmg"><button id="6ssmg"></button></li>
  • <td id="6ssmg"><button id="6ssmg"></button></td><table id="6ssmg"><li id="6ssmg"></li></table>
  • <li id="6ssmg"></li>
  • <td id="6ssmg"><li id="6ssmg"></li></td><table id="6ssmg"></table>
  • 趙愛民,男,1963年生,教授,碩士生導師。從事微分方程與動力系統研究。山西省教學名師。

    代表作性論著

    [1] Aimin Zhao, Zhenguo Bai, Periodic boundary value problems of second-order impulsive differential equations, Nonlinear Analysis, 2009, 71: 1970-1977.

    [2] Aimin Zhao, Yanmei Wang, Jurang Yan, Oscillation criteria for second-order nonlinear differential equations with nonlinear damping, Computers & mathematics with applications, 2008, 56: 542-555.

    [3] Aimin Zhao, Jurang Yan, Existence of positive solutions for delay differential equations with impulses, Journal of Mathematical Analysis and Applications, 1997, 210: 667-678.

    獲獎

    [1] 山西省科學技術獎(自然科學類)二等獎,幾類非線性微分方程解的性態研究,2015年,排名第4;

    [2] 山西省普通高等學校教學成果一等獎,數學建模教學改革與實踐,2010年,排名第5。

    七妹导航大全 百度 好搜 搜狗

    警告:本站禁止未滿18周歲訪客瀏覽,如果當地法律禁止請自覺離開本站!收藏本站:請使用Ctrl+D進行收藏